| Model Number |
9560523 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was rep orted that, the flex arm screw was loose. the screw was loose, so an attempt was made to tighten it with a screwdriver, etc., but it did not improve.There was no patient involvement reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Product analysis #9560523 ; lot# my20m001 functionally evaluated bed rail attachment by attempting to manually tighten the instrument.After trying to manually tighten it appears that the threads of the tightening mechanism are worn keeping the instrument from tightening.This is consistent with anticipated wear.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.